Estimation for the exponentiated half triangle distribution based on hybrid censored samples

Title
Estimation for the exponentiated half triangle distribution based on hybrid censored samples
Author(s)
강석복한송희
Issue Date
201211
Citation
Far East Journal of Mathematical Sciences, v.70, no.2, pp.337 - 354
Abstract
When data is censored, the half triangle distribution has been used intensively in reliability and survival analysis. In this paper, we provide the maximum likelihood estimators (MLEs) for the shape parameter and the scale parameter in the exponentiated half triangle distribution based on hybrid censored data. We also introduce some approximate maximum likelihood estimators (AMLEs) for the scale parameter. In addition, we compare the proposed estimators with regards to the bias and the mean squared error (MSE) through the Monte Carlo simulation for various censoring schemes. ? 2012 Pushpa Publishing House.
URI
http://hdl.handle.net/YU.REPOSITORY/26937
ISSN
0972-0871
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE